• question-icon

    What causes anxiety in a high BP patient?

default
Posted on Fri, 3 Jun 2016 in Mental Health
Question: I am 38 yr 5 7" 73kg and i having 160/120 BP. all reports are normal ..like ECG, lepid profile, LFT etc . I feel anxiety . what should I do?
doctor
Answered by Dr. Shubham Mehta 39 minutes later
Brief Answer:
Probably due to high BP.

Detailed Answer:
Hello
Welcome to HCM.
I can understand your concerns.
You have blood pressure on higher side.
This is the probable reason for your anxiety.
In my opinion, antihypertensive drug like atenolol (prescription drug) would be the best choice for you. It also has antianxiety effects.
So, this drug will take of both the problems, that is high BP and anxiety.

Since triglycerides are high, avoid fatty foods to control it.

Hope this helps.
Feel free to ask further.
Regards.
Above answer was peer-reviewed by : Dr. Sonia Raina
doctor
default
Follow up: Dr. Shubham Mehta 17 minutes later
I had Eritel CH 40 2hour before but No improvement .. here I am attaching ABPM report
doctor
Answered by Dr. Shubham Mehta 5 hours later
Brief Answer:
Anti anxiety drug.

Detailed Answer:
I have gone through your report.

If the Anxiety is still not relieved, you can take low dose of alprazolam (prescription drug). Also, talk to your doctor about increasing the dose of antihypertensive drug.

Hope this helps.
Take care.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Shubham Mehta

Psychiatrist

Practicing since :2008

Answered : 2004 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Atenolol

doctor1 MD

hello there, My daughter age 6 and half years, has taken half tablet of Betacard AM ( Which is a combination of 5 mg amlodipine and 50 mg atenolol)...

doctor1 MD

Hello Doctor. I m a 34 years old male, suffering from hypertension. I m taking Telma 40 (morning) and Atenolol 25 (Evening) every day, for a month....

doctor1 MD

Im sitting in front of my computer and had a sudden dizzy spell with slight nausea. I suffer from hpertension - have been on medication for a...

doctor1 MD

Brian is on Tenormin ,coversyl and ikorel. He collapsed a few days ago (was unconscious) and taken by ambulance to the hospital.Extensive tests...

doctor1 MD

I recently changed from Atenolol 100mg taken daily to Metoprolol Succ Er 100mg daily. I am experiencing difficulty making decisions, mood swings...

doctor1 MD

Hallo, mother (74 yo) woke up today disoriented and couldn't operate her right hand. she was unable to form words, and wold break down crying. when...

doctor1 MD

I am 75 yrs old and have had bypass surgery and 1 stent put in .I had my bypass surgery at 49 yrs old and my stents at 59 yrs old. I still work 1...

Get personalised answers from verified doctor in minutes across 80+ specialties

167 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Shubham Mehta
  • Q - How to reduce weight?

  • Q - Suggest treatment for increase libido

  • Q - Suggest treatment for erectile dysfunction and premature ejaculation

  • Q - Suggest treatment for premature ejaculation

  • Q - What causes fear of disease or death, dizziness, heaviness in head and SOB?

  • Q - What causes digestion problem after having Dicorate ER?

  • Q - Can ED medicines be taken along with diabetes medications?

  • Q - Suggest treatment for clots on legs while weaning off Adderall

  • Q - Suggest treatment for MDD and anxiety

  • Q - Suggest treatment for obsessive compulsive disorder

backtotop2